DILTIAZEM - side effects.

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion



Re: Diltiazem side effects?

Postby Savaici » 19 Feb 2011, 12:44

I think that I am having a reaction to the Diltiazem with lidocaine. I have had stomach ache mostly on the left side, very soft stools and no relief of the fissure since I started it. I am so disappointed and am thinking of trying something natural now. Despondent Image
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 258 times
Gender: Female

Re: Diltiazem side effects?

Postby happyass » 19 Feb 2011, 12:55

hi savaici,
when did u start using the diltiazem? it probably needs to work in your body for a good week for any determination on how it is affecting your fissure.
are you using it twice a day - once in the morning and before going to bed?
i am impressed by the number of people who had negative reactions with diltiazem. i had positive response with it altho i did not cure my fissure. using it with the lidocaine for the first few days, eventually just using the diltiazem on it's own, i had no pain during or after BM. this was before LIS.
happyass
King Fissure
 
Posts: 1500
Topics: 74
Joined: 09 Dec 2006, 17:00
Location: right next to you
Has thanked: 0 time
Been thanked: 1 time
Gender: None specified

Re: Diltiazem side effects?

Postby Savaici » 19 Feb 2011, 13:33

I think that the lidocaine in it could be irritating my diverticulosis. A wild guess. I started it the night before last, and have had gradually increasing pain to now. It is constant. I have been using it twice a day.
I tried lidocaine some time ago and that irritated my bum then. Having an auto immune disease (doctor thinks it's Behcet's but could be Crohn's) doesn't make things easier. But we all have our own load to bear. Just find this one particularly nasty.
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 258 times
Gender: Female

Re: Diltiazem side effects?

Postby cherylk » 19 Feb 2011, 13:38

Savaici,
My younger son has Crohn's. I am not familiar with how lidocaine could affect diverticulosis. Image
cherylk
VIP
 
Posts: 5049
Topics: 46
Joined: 22 Apr 2008, 16:00
Location: Midwest
Has thanked: 0 time
Been thanked: 7 times
Gender: None specified

Re: Diltiazem side effects?

Postby Savaici » 19 Feb 2011, 13:53

It does feel like an attack of Diverticulosis. Constant pain. I will stay on this post now. Maybe it is not the Diltiazem but the Lactaid. The only other thing that I have had is a bite of a chocolate chip cookie last night.
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 258 times
Gender: Female

Re: Diltiazem side effects?

Postby cherylk » 19 Feb 2011, 14:32

I never had any ab pain or any side effects from taking Diltiazem!!
cherylk
VIP
 
Posts: 5049
Topics: 46
Joined: 22 Apr 2008, 16:00
Location: Midwest
Has thanked: 0 time
Been thanked: 7 times
Gender: None specified

Re: Diltiazem side effects?

Postby StevePain » 19 Feb 2011, 14:36

The only side effect I got from Diltiazem was severe itching, unlike nitro which gave me headaches and more recently palpitations, the itching from Diltiazem was that bad that I damaged the skin around my anus by scratching, I then started to apply it internally instead of outside and the itching lessened and eventually stopped, Sav, I don't think the Dilt is causing your problem, could it be a flare up of diverticulitis which is an infection of the diverticula? From what I've been reading, a piece of impacted fecal matter could cause this
StevePain
King Fissure
 
Posts: 1226
Topics: 45
Joined: 11 Feb 2010, 17:00
Location: UK
Has thanked: 0 time
Been thanked: 2 times
Gender: None specified

Re: Diltiazem side effects?

Postby Guest » 19 Feb 2011, 16:33

The only side effects I got from the diltiazem was itching and a rash after a couple of months of use too Image
Guest
 

Re: Diltiazem side effects?

Postby Savaici » 19 Feb 2011, 17:38

I think you are tight about the diverticula, and thank goodness, the pain has gone in my lower left side and I feel a lot better. I recently had a CT scan and an MRI, the CT coming back with Diverticular disease and the MRI with diverticulosis. I am still dubious as to what caused it, and will take using anything very slowly. Thank you for the concern. Very much!
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 258 times
Gender: Female

Re: Diltiazem side effects?

Postby StevePain » 19 Feb 2011, 17:44

Hey you're welcome, that's what we're here for, I hope things improve for you real soon
Image
StevePain
King Fissure
 
Posts: 1226
Topics: 45
Joined: 11 Feb 2010, 17:00
Location: UK
Has thanked: 0 time
Been thanked: 2 times
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 2 guests